Nova Publishers
My Account Nova Publishers Shopping Cart
HomeBooksSeriesJournalsReference CollectionseBooksInformationSalesImprintsFor Authors
            
  Top » Catalog » Journals » International Journal of Mathematics, Game Theory and Algebra » My Account  |  Cart Contents  |  Checkout   
Quick Find
  
Use keywords to find the product you are looking for.
Advanced Search
What's New? more
Central Asia: Perspectives and Present Challenges
$144.00
Shopping Cart more
0 items
Information
Shipping & Returns
Privacy Notice
Conditions of Use
Contact Us
Bestsellers
01.Volume 15 Issue 2
02.Volume 15 Issue 3
03.Volume 17 Issue 1-2
04.Volume 17 Issue 3
05.Volume 17 Issue 4
06.Volume 17 Issue 5-6
07.Volume 20 Issue 3
Notifications more
NotificationsNotify me of updates to Volume 19 Issue 3
Tell A Friend
 
Tell someone you know about this product.
Volume 19 Issue 3 (International Journal of Mathematics, Game Theory, and Algebra) $120.00
1. Decomposition de Kato pour les Operateurs B-Fredholm non Bornes sur des Espaces de Banach et Prorites [Kato decomposition for an unbounded B-Fredholm operator on a Banach space] (L. Saddek) pp. 157-164

2. When is the Product of Two Concave Functions Concave?
(Ezio Marchi) pp. 165-172

3. The Two Step Transportation Problem: A Variational Formulation
(Ezio Marchi) pp. 173-184

4. Use of the Lattice Boltzmann Method for Modelling Microflow
(Lajos Szalmas) pp. 185-192

5. Simulation of Medium-sized Silicon Clusters Stabilized by Hydrogen at High Temperatures (Alexander Y. Galashev) pp. 193-211

Available Options:
Version:
Special Focus Titles
01.Violent Communication and Bullying in Early Childhood Education
02.Cultural Considerations in Intervention with Women and Children Exposed to Intimate Partner Violence
03.Chronic Disease and Disability: The Pediatric Lung
04.Fruit and Vegetable Consumption and Health: New Research
05.Fire and the Sword: Understanding the Impact and Challenge of Organized Islamism. Volume 2

Nova Science Publishers
© Copyright 2004 - 2019

Volume 19 Issue 3 (International Journal of Mathematics, Game Theory, and Algebra)